# SDR CA110721002

- Difficulty date: July 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 55,578 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW ADVISED FLIGHT DISPATCH VIA THE VHF THAT THEY HAD A FLAP/SLAT FAIL AFTER TAKEOFF.  FLIGHT CONTINUED ON TO DESTINATION.  OPERATION TESTED ON FLAP SLAT SYS AND ALSO PERFORMED SYS TEST ON MCDU, NO EICAS MSG, NO PREVIOUS HISTORY, CONSIDERED SERVICEABLE.
